Alert archive / Pennsylvania / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 13, 2014, 12:36 PM EDT for Berks County, Pennsylvania. It was in force for 69 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2014, 12:36 PM EDT (16:36 UTC)
- Expired
- Jun 13, 2014, 1:45 PM EDT
- In force
- 69 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 154 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 1:37 PM EDT | TSTM WND DMG | Bern Twp, PA | TREES REPORTED DOWN IN BERN TOWNSHIP. |
| Jun 13, 1:37 PM EDT | TSTM WND DMG | Spring Twp, PA | TREES REPORTED DOWN IN SPRING TOWNSHIP. |
| Jun 13, 1:39 PM EDT | TSTM WND DMG | Reading, PA | TREES REPORTED DOWN IN READING. |
| Jun 13, 1:44 PM EDT | TSTM WND GST 53 | Reading Airport, PA | |
| Jun 13, 1:50 PM EDT | TSTM WND DMG | Alsace Twp, PA | TREES REPORTED DOWN IN ALSACE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 4.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 523 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 527 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
151
WWUS81 KPHI 131636
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1236 PM EDT FRI JUN 13 2014
PAZ060-131745-
BERKS PA-
1236 PM EDT FRI JUN 13 2014
...STRONG THUNDERSTORMS WILL AFFECT BERKS COUNTY...
AT 1227 PM EDT...AN AREA OF STRONG THUNDERSTORM WAS WEST OF BERKS
COUNTY...MOVING EAST AT AROUND 20 MPH. ONE STRONG CELL WAS NEAR
MOUNT GRETNA PENNSYLVANIA.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR WOMELSDORF AROUND 120 PM...BERNVILLE AROUND
130 PM...SINKING SPRING AROUND 140 PM AND MOHNTON AROUND 150 PM.
LAT...LON 4052 7634 4052 7625 4059 7605 4058 7603
4065 7599 4068 7589 4045 7553 4026 7568
4014 7588 4036 7621 4037 7625 4048 7642
4050 7644
$$
FORECASTER:POWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 13, 12:05 PM EDT, 31 minutes earlier.
Area forecast discussion, Jun 13, 12:05 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1205 PM EDT FRI JUN 13 2014
.SYNOPSIS...
A WARM HUMID AFTERNOON PRECEDES A COLD FRONTAL PASSAGE LATE THIS
EVENING. HIGH PRESSURE WILL BUILD ACROSS THE AREA OVER THE WEEKEND,
THEN SHIFT OFF THE COAST SUNDAY NIGHT INTO MONDAY, ALLOWING A WARM
FRONT TO LIFT NORTH OF THE AREA MONDAY. A SLOW MOVING COLD FRONT
WILL MOVE THROUGH THE GREAT LAKES REGION AND NORTHEAST STATES MONDAY
NIGHT INTO TUESDAY, FOLLOWED BY ANOTHER FRONTAL BOUNDARY ON WEDNESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE REMAINS OF THE WARM FRONT ARE NOW PASSING NORTHWARD THROUGH
THE AREA AND THIS AFTERNOON SHOULD SEE A PERIOD OF SUNSHINE AND
HEATING UP WITH ML CAPE TO 1500J AND TEMPS REACHING THE LOW TO MID
80S IN NON MARINE INFLUENCED AREAS...COOLER IN THE POCS OF COURSE.
ISSUED FFA... JUST TOO MUCH GOING ON RIGHT NOW IN E PA AND WHILE
PWAT IS NOT AS MUCH AS OVERNIGHT...STORMS WILL BE BIGGER AND THE
1HR FLASH FLOOD GUIDANCE HAS BEEN LOWERED BY ALMOST AN INCH IN 1
HR FOR PORTIONS OF E PA AND FAR NW NJ WHERE .5 TO 2.5 INCHES OF
RAIN OCCURRED LAST NIGHT AND THIS MORNING.
WILL SOON EXTEND THE FLOOD WARNING IN SE PA THROUGH 23Z FOR
EXPECTED RETURN FLOODING.
PWAT IS TEMPORARILY DECREASING FROM SW TO NE WITH 12Z KIAD AND
KWAL SOUNDINGS SHOWING 1.5 INCHES. HOWEVER...THE SREF ENSEMBLE
SHOWS AN INCREASE IN PWAT TO AT NEARLY 1.7 INCHES VERY LATE IN THE
DAY AHEAD OF THE COLD FRONT. THIS FRONT SHOULD SPARK A HEALTHY
BAND OR SEVERAL BANDS OF HEAVY SHOWERS AND TSTMS WITH GUSTY WEST
SOUTHWEST WINDS OF 35 TO 40 KT AND RAINFALL OF AN INCH IN 30 MINUTES.
A COUPLE OF CELLS MIGHT PRODUCE SMALL HAIL AND PROLIFIC LIGHTNING...
BUT THIS WILL NOT BE A BIG SEVERE DAY IN COMPARISON TO OTHER DAYS IN
OUR AREA. PLS SEE THE SPC ..SEE TEXT.. AND ANY SWO'S THAT MIGHT BE
SENT THIS AFTN.
TONIGHT...LEFTOVER HEAVY SHOWERS AND TSTMS ON THE WANE AFTER 03Z
AND MOSTLY OFF THE COAST AROUND 08Z.
PATCHY FOG POSSIBLE LATE AS IT CLEARS.
&&
.SHORT TERM /SATURDAY/...
AFTER ANY FOG/STRATUS BURNS OFF AROUND 12Z...A SUNNY START
SHIFTS TO CONSIDERABLE AFTERNOON SC WITH DAYTIME HEATING AND
CONSIDERABLE COOLING ALOFT AT 850 MB. NW WIND GUST 15-20 MPH.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
A WONDERFUL START TO THE FORECAST THIS WEEKEND, FOLLOWED BY POSSIBLE
UNSETTLED WEATHER NEXT WEEK.
CONTINUED EXPECTATIONS FOR A PLEASANT END TO THE WEEKEND AS HIGH
PRESSURE WILL BUILD ACROSS THE AREA INTO SUNDAY, BEFORE SHIFTING
OFFSHORE SUNDAY NIGHT. DRY WEATHER IS EXPECTED AND TEMPERATURES
WILL BE A FEW DEGREES ABOVE NORMAL SUNDAY.
ON MONDAY, THE HIGH WILL PUSH FARTHER TO OUR SOUTHEAST, WHILE A WARM
FRONT LIFTS TO OUR NORTH. RIGHT NOW, WE DO NOT EXPECT MUCH IN THE
WAY OF PRECIPITATION MONDAY AS WE WILL HOLD ON TO RELATIVELY DRY
AIR.
BY MONDAY NIGHT AND TUESDAY, MODEL GUIDANCE IS IN AGREEMENT OF A
COLD FRONT/SURFACE TROUGH MOVING OUT OF THE GREAT LAKES AND ACROSS
THE NORTHEAST/MID-ATLANTIC REGION AS AN AREA OF LOW PRESSURE DRIFTS
THROUGH EASTERN CANADA. THEN BEHIND THIS FRONT, MODELS INDICATE
ANOTHER FRONTAL BOUNDARY SWINGING THROUGH ONCE AGAIN AS THE PARENT
LOW REMAINS ACROSS EASTERN CANADA. THE FRONT IS FORECAST TO PUSH
THROUGH THE AREA BY WEDNESDAY NIGHT AND BE OUT SOUTH BY THURSDAY.
THIS ENTIRE PERIOD WILL HAVE A CHANCE/SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS EACH DAY, ALTHOUGH IT WILL LIKELY NOT BE A WASH OUT
THE ENTIRE TIME.
TEMPERATURES THROUGH THE WEEK ARE EXPECTED TO BE WELL ABOVE NORMAL,
WITH TUESDAY AND WEDNESDAY EXPECTED TO BE THE WARMEST DAYS. RIGHT
NOW WE DO NO HAVE ANY 90 DEGREE DAYS FORECAST, ALTHOUGH IT WOULD NOT
BE SURPRISING FOR IT TO HAPPEN SOMEWHERE TUESDAY OR WEDNESDAY.
&&
.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THIS AFTERNOON...MAINLY CIGS 2500 TO 4500 FT WITH WIND S OR SW AND
GUSTING LESS THAN 15 KT. SLOW MOVING SHOWERS AND TSTMS WILL REDEVELOP
OVER E PA THIS AFTN. TSTMS MAY PRODUCE A W TO SW WIND G NEAR 35 KT
IN E PA. ELSEWHERE THERE IS LESS CLARITY WHETHER ANY TSTMS WILL
DEVELOP THIS AFTN.
TONIGHT...THE REMAINS OF THIS AFTERNOONS E PA SHOWERS AND TSTORMS
MOVE EWD THRU NJ AND DE DURING THE EVENING AND END BY 08Z SAT. VFR
CIGS EXCEPT IFR CONDS IN SHOWERS AND TSTMS WITH A RISK OF A NW GUST
TO 35 KT THIS EVENING.
PATCHY IFR ST AND FOG MAY FORM LATE .. AFTER THE SHOWERS END.
LIGHT WIND TURN NW LATE.
SATURDAY...AFTER ANY MORNING IFR ST/FOG AT 12Z BURNS OFF...VFR SCT-BKN
AOA 4000 THRU THE DAY AND A NW WIND G 15 KT.
OUTLOOK...
SATURDAY NIGHT-MONDAY...MOSTLY VFR.
MONDAY NIGHT-TUESDAY...VFR EXPECTED, WITH A CHANCE OF MVFR
CONDITIONS, ESPECIALLY WITH ANY SHOWERS/THUNDERSTORMS.
&&
.MARINE...
PATCHY FOG IS POSSIBLE THROUGH MID DAY TODAY WITH CONTINUED ON SHORE
FLOW. HOWEVER, THIS AFTERNOON INTO THIS EVENING, WINDS SHOULD BEGIN
TO SHIFT TO MORE SOUTHWESTERLY BUT STILL REMAIN WELL BELOW 25 KT.
THIS AFTERNOON INTO THIS EVENING, THUNDERSTORMS, WITH GUSTY WINDS
ARE POSSIBLE.
A COLD FRONT WILL BRING AN ABRUPT SHIFT TO NORTHWESTERLY WINDS LATE
TONIGHT. BEHIND THE COLD FRONT BOTH SEAS AND WINDS COULD APPROACH
SMALL CRAFT ADVISORY CONDITIONS, BUT CONFIDENCE IS TOO LOW TO ISSUE
AN ADVISORY AT THIS TIME.
OUTLOOK...
SATURDAY-MONDAY...SUB-SMALL CRAFT ADVISORY CONDITIONS WITH
HIGH PRESSURE ACROSS THE WATERS.
MONDAY NIGHT-TUESDAY...SUB-SMALL CRAFT ADVISORY CONDITIONS REMAIN.
ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE, WITH HIGHER WINDS AND
SEAS NEAR THUNDERSTORMS.
&&
.HYDROLOGY...
FFA ISSUED...PLEASE SEE NEAR TERM.
&&
.TIDES/COASTAL FLOODING...
FOR ALL BUT THE UPPER EASTERN SHORE OF THE CHESAPEAKE, HIGH TIDE HAS
ALREADY COME AND GONE FOR THE SHORES AND TIDAL RIVERS. THERE IS A
SMALL RISK FOR MINOR TIDAL FLOODING AGAIN TONIGHT. HOWEVER, AT THIS
TIME, THE COLD FRONT, AND ASSOCIATED WIND SHIFT TO OFF SHORE FLOW
SHOULD COME THROUGH EARLY ENOUGH THAT TIDES SHOULD STAY JUST BELOW
MINOR TIDAL FLOODING.
&&
.RIP CURRENTS...
THERE IS A MODERATE RISK FOR RIP CURRENT DEVELOPMENT ALONG THE NJ
SHORE TODAY WITH 3 TO 4 FT WAVES AND A 7 SECOND PERIOD. THE ON
SHORE E WINDS WILL SHIFT TO SOUTHERLY WINDS BY MID DAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-
070-071-101>106.
NJ...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-012-
015>019.
DE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...ROBERTSON/DRAG 1206
NEAR TERM...DRAG/JOHNSON 1206
SHORT TERM...DRAG/JOHNSON 1206
LONG TERM...ROBERTSON
AVIATION...DRAG/JOHNSON/ROBERTSON 1206
MARINE...DRAG/JOHNSON/ROBERTSON 1206
HYDROLOGY...1206
TIDES/COASTAL FLOODING...1206
RIP CURRENTS...Hazardous weather outlook, Jun 13, 11:57 AM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1157 AM EDT FRI JUN 13 2014 DEZ001-NJZ001-007>010-012-015>019-PAZ054-055-060>062-070-071-101>106- 141600- NEW CASTLE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 1157 AM EDT FRI JUN 13 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. A FEW THUNDERSTORMS MAY ALSO PRODUCE STRONG WINDS THIS AFTERNOON OR EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ013-020>023-027-141600- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 1157 AM EDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS AFTERNOON AND TONIGHT WITH HEAVY RAIN WHICH COULD LEAD TO SOME FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. A FEW STORMS MAY ALSO PRODUCE STRONG, GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-141600- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 1157 AM EDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS AFTERNOON AND EVENING WITH HEAVY RAIN WHICH COULD LEAD TO SOME FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. A FEW STORMS MAY ALSO PRODUCE STRONG, GUSTY WINDS. THE THREAT FOR THE FORMATION OF RIP CURRENTS TODAY IS MODERATE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-141600- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1157 AM EDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 13, 12:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1236 PM EDT FRI JUN 13 2014
PAZ060-131745-
BERKS PA-
1236 PM EDT FRI JUN 13 2014
...STRONG THUNDERSTORMS WILL AFFECT BERKS COUNTY...
AT 1227 PM EDT...AN AREA OF STRONG THUNDERSTORM WAS WEST OF BERKS
COUNTY...MOVING EAST AT AROUND 20 MPH. ONE STRONG CELL WAS NEAR
MOUNT GRETNA PENNSYLVANIA.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR WOMELSDORF AROUND 120 PM...BERNVILLE AROUND
130 PM...SINKING SPRING AROUND 140 PM AND MOHNTON AROUND 150 PM.
LAT...LON 4052 7634 4052 7625 4059 7605 4058 7603
4065 7599 4068 7589 4045 7553 4026 7568
4014 7588 4036 7621 4037 7625 4048 7642
4050 7644
FORECASTER:POThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 3:25 AM EDT | Special Weather Statement | PHI | Hunterdon | 65 min |
| Jun 13, 4:28 AM EDT | Special Weather Statement | PHI | Hunterdon, Sussex, Warren | 62 min |
| Jun 13, 8:32 AM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 118 min |
| Jun 13, 11:54 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 5 more | 11 hr |
| Jun 13, 2:00 PM EDT | Special Marine Warning | PHI | 90 min | |
| Jun 13, 2:16 PM EDT | Special Weather Statement | PHI | Warren | 119 min |
| Jun 13, 2:52 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jun 13, 3:14 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 2 hr |
| Jun 13, 3:16 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester, Hunterdon, Mercer, Salem, Somerset | 4 hr |
| Jun 13, 3:36 PM EDT | Small Craft Advisory for Hazardous Seas | PHI | 6 hr | |
| Jun 13, 3:38 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 1 more | 52 min |
| Jun 13, 3:46 PM EDT | Flash Flood Warning | PHI | Morris, Somerset | 4 hr |
| Jun 13, 3:52 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Mercer, Middlesex, Salem | 53 min |
| Jun 13, 4:06 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jun 13, 4:18 PM EDT | Flash Flood Warning | PHI | Sussex, Warren | 4 hr |
| Jun 13, 4:27 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset, Sussex | 63 min |
| Jun 13, 4:58 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 23 min |
| Jun 13, 5:04 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Mercer, Middlesex and 3 more | 4 hr |
| Jun 13, 5:08 PM EDT | Special Weather Statement | PHI | Middlesex | 37 min |
| Jun 13, 5:24 PM EDT | Flash Flood Warning | PHI | Middlesex | 4 hr |
| Jun 13, 5:36 PM EDT | Special Weather Statement | PHI | Monmouth | 54 min |
| Jun 13, 6:24 PM EDT | Areal Flood Warning | PHI | Hunterdon | 4 hr |
| Jun 13, 6:26 PM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 94 min |
| Jun 13, 6:46 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 6 hr |
| Jun 13, 6:55 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 4 hr |
| Jun 13, 4:46 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Lehigh, Montgomery | 3 hr |
| Jun 13, 6:17 AM EDT | River Flood Warning | PHI | Chester | 4 hr |
| Jun 13, 6:41 AM EDT | Areal Flood Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 15 hr |
| Jun 13, 1:25 PM EDT | Flash Flood Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Jun 13, 1:48 PM EDT | Flash Flood Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 4 hr |
| Jun 13, 1:48 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 57 min |
| Jun 13, 2:34 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery | 48 min |
| Jun 13, 2:42 PM EDT | Severe Thunderstorm Warning | PHI | Lehigh, Northampton | 63 min |
| Jun 13, 3:37 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's | 4 hr |
| Jun 13, 4:17 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 58 min |
| Jun 13, 3:33 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Jun 13, 4:38 PM EDT | Flash Flood Warning | PHI | Kent | 4 hr |
| Jun 13, 7:56 PM EDT | Special Weather Statement | PHI | Sussex | 64 min |
Nearby
Special Weather Statements in Pennsylvania, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.